Persistence and Nonpersistence of a Food Chain Model with Stochastic Perturbation
Haihong Li,
Fuzhong Cong,
Daqing Jiang and
Hongtu Hua
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
We analyze a three species predator-prey chain model with stochastic perturbation. First, we show that this system has a unique positive solution and its th moment is bounded. Then, we deduce conditions that the system is persistent in time average. After that, conditions for the system going to be extinction in probability are established. At last, numerical simulations are carried out to support our results.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/125089.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/125089.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:125089
DOI: 10.1155/2013/125089
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().